# SDR AT9900593

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION AT TIMCO LAKE CITY FL, FOUND INTERCOSTAL ATTACH ANGLE AT BS 996 AND L27R CORRODED.  REMOVED INTERCOSTAL ATTACH ANGLE AND REPLACED WITH A REPAIR ANGLE IAW DC9 SRM 51-30-5.
